BibTeX record journals/siamdm/ChunDMO16

download as .bib file

@article{DBLP:journals/siamdm/ChunDMO16,
  author    = {Carolyn Chun and
               Guoli Ding and
               Dillon Mayhew and
               James G. Oxley},
  title     = {Unavoidable Connected Matroids Retaining a Specified Minor},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {30},
  number    = {3},
  pages     = {1590--1606},
  year      = {2016},
  url       = {https://doi.org/10.1137/14096089X},
  doi       = {10.1137/14096089X},
  timestamp = {Sat, 16 Sep 2017 12:06:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/ChunDMO16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics